# SDR AWXA200601060

- Difficulty date: June 8, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654583311
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED LT SHEAR WEB AT BS 188 TO BS 196.5, WL 208 AND BL 30.75L CRACKED .5 INCHES IN LENGTH.  MAINTENANCE REMOVED AND INSTALLED FABRICATED REPLACEMENT SHEAR WEB AT BS 188 TO BS 196.5, WL 208 AND BL 30.75L IAW B737-300 SRM 53-10-51-2R8 FIG 201.
